# SDR AALA202305022539

- Difficulty date: May 1, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 63,492 hours, 37,061 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L DOOR REPORTED AS BEING DIFFICULT TO ARM / DISARM. MAINTENANCE LUBRICATED DOOR ARM PER 52-10-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
